# SDR AALA20010294

- Difficulty date: February 20, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N397AN
- Make and model: Boeing 767323
- Aircraft serial: 29604
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 31B AND 32B INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT SEAT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
